Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from psoriasis. Taking gabapentin, fexofenadine, sudden bruising all over body. Treatment for condition?

Since I have started taking 600 mg of Gabapentin I have started to bruise badly allover my body especially on my arms , this is not random its just started since i have been put on the medication .Also I am on 4 tablets of Fexofenadine 180mg. I have been put on these meds for my Psoriasis , !!! My e-mail is YYYY@YYYY please advise me as to what I should do , they are not helping my Psoriasis at all!! Thankyou
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi gramm . please use homoeopathic medicine psorinum 1m weekly 4 drop and borax 200 4 drop 2 times and ars iod 200 4 drop 2 times
dr praveen pathak
Answered: Sun, 17 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor